# SDR C2XA99IA019

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16961
- Make and model: Emb EMB-145
- Aircraft serial: 145103
- System (JASC): 3350 · Emergency Lighting
- Part: Control Module
- Part number: 7287103503
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING CONFORMITY CHECK WHILE PERFORMING EMERGENCY LIGHT FUNCTIONAL CHECK, FOUND THE EICAS INDICATED 'EMERGENCY LIGHTS NOT ARMED' WITH THE LIGHTS PLACED IN THE ARMED POSITION.  MAINTENANCE REMOVED AND REPLACED THE CABIN LIGHT CONTROL MODULE IAW EMB-145 MM 33-21-01 AND PERFORMED FUNCTIONAL CHECK OF THE EMERGENCY LIGHTS IAW EMB-145 MM 33-50-00.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
